Heavy period two days

Common Questions and Answers about Heavy period two days

period

right now though im on my period, the first 2 days were really light with hardly any cramps (didnt need to take tylenol or anything) and now its the 3rd day and its really <span style = 'background-color: #dae8f4'>heavy</span> (well, <span style = 'background-color: #dae8f4'>heavy</span> for me, so heavier than it normally is even the first day or two) but i still have no cramps... is it normal that its heavier on the 3rd day? and is it normal that i usually have cramps but this time i hardly feel them even though my period is heavier?
i got my <span style = 'background-color: #dae8f4'>period</span> last week and it started light, just spotting. So I've had it for two weeks going on three. And this has never happened, because I usually only get it for no more then 5 days. And its been getting heavier by the day. Today I had to change my tampon every hour this morning, and I get lots of blood clots. is this normal? What should I do?
Did anyone else have a really <span style = 'background-color: #dae8f4'>heavy</span> first <span style = 'background-color: #dae8f4'>period</span>??? Does this mean all of my periods will be <span style = 'background-color: #dae8f4'>heavy</span> from now on, or is my body just 'cleaning out' and adjusting after being pregnant etc? Thanks!
Typically I am a healthy (overwieght) 41 year old with children - no problems with pregnancy/childbirth. This <span style = 'background-color: #dae8f4'>period</span> is very <span style = 'background-color: #dae8f4'>heavy</span> where sometimes the flow just gushes and includes a very large (ping pong ball sized) clot or more than one. This even woke me up last night and I barely made it to the bathroom on time. Past periods have been heavy and even sometimes painful but never with such large clots or unpredictable flow.
hey hun! praying that eveything is ok with ur pregnancy..
For the past 4-6 months my period has been more painful than usual and the first two <span style = 'background-color: #dae8f4'>days</span> are very <span style = 'background-color: #dae8f4'>heavy</span>. I need to change every 2-3 hours with my panties being full of blood. My last period has also been 5 days late. All of this is very strange as my period has always been normal. For the past two weeks i have had neusea for no reason and picked up 5kg in 3 months. That was just as big of a shocker. I have been trying to pick up weight for most of my life and never succeeded. Any ideas?
I'm a little confused. My <span style = 'background-color: #dae8f4'>period</span> came a day early and was pretty <span style = 'background-color: #dae8f4'>heavy</span> for the first two days, but after that all I had was light brown spotting. Could this be a sign of pregnancy? I've been sexually active and have always used a condom. Also I've been having uti symptoms like blood in my urine, burning, having the urge to go but nothing. Aching pains just around my urethra/opening...on and off for the past month. Any ideas? My periods have always been regular...same time...same length.
I usually get my <span style = 'background-color: #dae8f4'>period</span> ever 29/30 <span style = 'background-color: #dae8f4'>days</span> and am usualy never late. i have had unprotected sex but he always pulls out. today is day 40 and still on period. hpt i took this morning was negative. i used the bathroom a lil bit ago and had a lot of discharge. then when i wiped there was a lil bit of very light pink in it. What could this mean? When should i test again? could this be stress?
i have never had an irregular <span style = 'background-color: #dae8f4'>period</span> before they normal are light and last two <span style = 'background-color: #dae8f4'>days</span>....i started the depo shot the begining of this year and will be taking my 3rd shot at the end of this month...
it's also very painful. My usual <span style = 'background-color: #dae8f4'>period</span> is around 4 <span style = 'background-color: #dae8f4'>days</span> max with some pain on the first day and <span style = 'background-color: #dae8f4'>heavy</span> then and gradually easing off, however this has been very painful with clots & very heavy bleeding. My temperature has been up and down too. I know if I'm late it can generally be heavier, but this is like nothing before. My friend said I could have started the pill while pregnant and not realising & now I'm having some sort of miscarriage.
i am having another one that extremley <span style = 'background-color: #dae8f4'>heavy</span> just 4 <span style = 'background-color: #dae8f4'>days</span> later on monday. its now almost wednesday and im bleeding <span style = 'background-color: #dae8f4'>heavy</span>. what do i do?
I was two <span style = 'background-color: #dae8f4'>days</span> late this month on my <span style = 'background-color: #dae8f4'>period</span>...I started..and it was really light it...it never got really heavy and then it ended on sunday. When I mean by never got really heavy I mean that I never..not once completely soiled a pad. Now I'm waking up nauseted each morning...I'm constantly running back and forth to the bathroom..my breasts hurt..and I have a dull dull backache...all the time...I'm also having mood swings and I sleep all the time..could it be possible that I'm pregnant??
cleared me of any STD's or possible infections. My last <span style = 'background-color: #dae8f4'>period</span> was late, then very <span style = 'background-color: #dae8f4'>heavy</span>. Now once again my current <span style = 'background-color: #dae8f4'>period</span> is 2 days late. My husband and I have been trying to conceive. Could this be a miscarriage?
What it mean if a women have her <span style = 'background-color: #dae8f4'>period</span> for two <span style = 'background-color: #dae8f4'>days</span> then it stop. But the two <span style = 'background-color: #dae8f4'>days</span> it was on it was mid heavy it wasnt even light but it was heavy heavy. What do that mean and what to do?
I promptly went to the drugstore and bought an iron supplement and am currently taking the amount recommended by the pharmacist for women who are not anemic (if anemia is confirmed I would bump up the dose). I have been taking the iron for two <span style = 'background-color: #dae8f4'>days</span> and my <span style = 'background-color: #dae8f4'>period</span> (I was just at the start of one) has gotten extremely heavy. I am on the pill and normally have light periods that are even lighter by this point. is this a normal side effect of iron supplements?
On the 15th last month we had sex but he was worried the condom might have slightly slid off and could have the possibility of me getting pregnant. Two <span style = 'background-color: #dae8f4'>days</span> later I did have my <span style = 'background-color: #dae8f4'>period</span> but it was unusually <span style = 'background-color: #dae8f4'>heavy</span> and very crampy. After my period ran its course, I have since been having brown discharge which at times can become somewhat heavy or very light and has only a faint smell. Now I am on my period for this month but once again it is unusually heavy but not crampy.
my period normally lasts about 4 <span style = 'background-color: #dae8f4'>days</span> but it never gets <span style = 'background-color: #dae8f4'>heavy</span>. i also had bad stomach pain for 3 <span style = 'background-color: #dae8f4'>days</span> a week before my <span style = 'background-color: #dae8f4'>period</span> came, i couldnt get out of bed i had to be in fetal position most of the time and i have a 1 yr old... so can anyone help me out with this?
i am 46 years old and for the past few <span style = 'background-color: #dae8f4'>days</span> i've been having very <span style = 'background-color: #dae8f4'>heavy</span> bleeding during my periods and the pain is absolutley unbearable. i need to know what to eat and what medicine I can take.Every 2 hours or less i keep having to change my pads i also have to put two pads to make sure they dont leak out.
My period came in after a week of spotting, but painful as hell, although I do have a high tolerance for cramps which I'm used to. The problem seems to be <span style = 'background-color: #dae8f4'>heavy</span> bleeding for over 5 <span style = 'background-color: #dae8f4'>days</span> now, and pain in pelvic area that doesn't feel anything like cramps. It's pretty steady pain in uterus area, that sometimes takes full 10 hours. Interestingly, I wake up with no pain whatsoever, it comes shortly after I start moving.
It was quite light and usually lasted for a week. It was not very comfortable to have two <span style = 'background-color: #dae8f4'>period</span> a month, so I decided to stop pills when the first period started (two weeks before the end of my pill pack). So my periods started as normal, but after three days it started bleeding abnormal. It is lasting now for 11 days and it is very heavy. I have to change my super tampon every two hours with huge clots.
I have been on provera 10mg for 10 <span style = 'background-color: #dae8f4'>days</span> therapy for two months. My doctor is treating me with this medicaiton for proferative uterus with negative results on endometrial biopsy. is it normal to have heavy bleeding after finishing the 10 days of the provera? I actually started break through bleeding on day 8 of 10 while taking the Provera this month. I am now having heavy bleeding (1 pad per hour) and bad lower back pain. is this normal and does the bleeding get worse before it gets better?
MedHelp Health Answers